# SDR ASAA2012113093389

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 22,429 hours, 6,730 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL QTY OCCASIONAL DISCREPANCY OF APPROX 500 LBS BOTH MAIN WERE FUELED TO 8500 LBS APIECE - AFTER PUSHBACK, LEFT TANK DROPPED TO 8100, AND AT LEAST ONCE DURING FLIGHT WENT BACK UP TO MATCH THE RIGHT TANK QTY.  IMBALANCE INDICATION WAS NOT GRADUAL.   UPON INITIAL EVALUATION OF THE FQIS BITE, CURRENT STATUS SHOWED NO FAULTS.  FQIS GROUND TEST PASS.  SUMPED NR 1 TANK AND REMOVED LARGE QUANTITY OF WATER.  NO PRIOR HISTORY 90 DAYS.  REF MM 28-41-21.
